# SDR 96UAL900453

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164UA
- Make and model: Boeing 747238B
- Aircraft serial: 21657
- Engine: Pwa JT9D7J
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 7202811
- Condition: Flat Spot
- Location: Fuel Control
- Component: Hamilton Sta, 7590002
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO HIGH EGT.  *S/D*  REPLACED ENGINE.  FOUND FUEL CONTROL UNIT HAD EXCESSIVE WEAR ON ONE SIDE OF THE TT2 PILOT VALVE BEARING.  FUEL CONTROL UNIT WAS OVERHAULED.
